# SDR SWIA200515583

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 25,383 hours, 32,861 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10275
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 14,605 hours, 19,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GRINDING NOISE HEARD WITH YAW ENGAGED INFLIGHT, VIBRATION FELT THOUGHT PEDALS.  REPLACED RUDDER AUTOPILOT SERVO IAW MM 22-10-05.  OPERATIONAL CHECK GOOD IAW MM 22-10-00.
